# SDR ASAA1048171

- Difficulty date: July 30, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 56,444 hours, 34,877 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65464515
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SPOILER DENT AT SLOPE 4 INCHES FROM O/B EDGE.  REPAIRED NR 7 SPOILER.
